Opuscula Math. 41, no. 2 (2021), 205-226

Opuscula Mathematica

On the gauge-natural operators similar to the twisted Dorfman-Courant bracket

Włodzimierz M. Mikulski

Abstract. All \(\mathcal{VB}_{m,n}\)-gauge-natural operators \(C\) sending linear \(3\)-forms \(H \in \Gamma^{l}_E(\bigwedge^3T^*E)\) on a smooth (\(\mathcal{C}^\infty\)) vector bundle \(E\) into \(\mathbf{R}\)-bilinear operators \[C_H:\Gamma^l_E(TE \oplus T^*E)\times \Gamma^l_E(TE \oplus T^*E)\to \Gamma^l_E(TE \oplus T^*E)\] transforming pairs of linear sections of \(TE \oplus T^*E \to E\) into linear sections of \( TE \oplus T^*E \to E\) are completely described. The complete descriptions is given of all generalized twisted Dorfman-Courant brackets \(C\) (i.e. \(C\) as above such that \(C_0\) is the Dorfman-Courant bracket) satisfying the Jacobi identity for closed linear \(3\)-forms \(H\). An interesting natural characterization of the (usual) twisted Dorfman-Courant bracket is presented.

Keywords: natural operator, linear vector field, linear form, twisted Dorfman-Courant bracket, the Jacobi identity in Leibniz form.

Mathematics Subject Classification: 53A55, 53A45, 53A99.

Full text (pdf)

  1. Z. Chen, Z. Liu, Omni-Lie algebroids, J. Geom. Phys. 60 (2010), no. 5, 799-808.
  2. T. Courant, Dirac manifolds, Trans. Amer. Math. Soc. 319 (1990), 631–661.
  3. M. Doupovec, J. Kurek, W.M. Mikulski, The natural brackets on couples of vector fields and 1-forms, Turk. Math. J. 42 (2018), 1853-1862.
  4. M. Gualtieri, Generalized complex geometry, Ann. of Math. 174 (2011), no. 1, 75-123.
  5. N. Hitchin, Generalized Calabi-Yau manifolds, Q. J. Math. 54 (2003), 281-308.
  6. M. Jotz Lean, C. Kirchhoff-Lukat, Natural lifts of Dorfman brackets, arXiv:1610.05986v2 [math.DG] 14 Jul 2017
  7. I. Kolář, P.W. Michor, J. Slovák, Natural Operations in Differential Geometry, Springer-Verlag, Berlin, 1993.
  8. Z.J. Liu, A. Weinstein, P. Xu, Main triples for Lie bialgebroids, J. Differ. Geom. 45 (1997), 547-574.
  9. W.M. Mikulski, The natural operators similar to the twisted Courant bracket one, Mediter. J. Math. 16 (2019), Article no. 101.
  10. W.M. Mikulski, The gauge-natural bilinear operators similar to the Dorfman-Courant bracket, Mediter. J. Math. 17 (2020), Article no. 40.
  11. W.M. Mikulski, On the twisted Dorfman-Courant like brackets, Opuscula Math. 40 (2020), no. 6, 703-723.
  12. P. Severa, A. Weinstein, Poisson geometry with a 3-form background, Prog. Theor. Phys., Suppl. 144 (2001), 145-154.
  • Communicated by P.A. Cojuhari.
  • Received: 2020-11-12.
  • Accepted: 2021-01-27.
  • Published online: 2021-03-17.
Opuscula Mathematica - cover

Cite this article as:
Włodzimierz M. Mikulski, On the gauge-natural operators similar to the twisted Dorfman-Courant bracket, Opuscula Math. 41, no. 2 (2021), 205-226, https://doi.org/10.7494/OpMath.2021.41.2.205

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.